Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Characterizations of functions with higher order derivatives in $ \mathcal{L}_p$


Authors: J. W. Jerome and L. L. Schumaker
Journal: Trans. Amer. Math. Soc. 143 (1969), 363-371
MSC: Primary 26.40
DOI: https://doi.org/10.1090/S0002-9947-1969-0264001-6
MathSciNet review: 0264001
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Goldberg, Unbounded linear operators, McGraw-Hill, New York, 1966. MR 0200692 (34:580)
  • [2] J. Jerome and L. Schumaker, Lg-splines, J. Approximation Theory 2 (1969), 29-49. MR 0241864 (39:3201)
  • [3] F. Riesz, Systeme integrierbarer Funktionen, Math. Ann. 69 (1910), 449-497. MR 1511596
  • [4] F. Riesz and B. Sz.-Nagy, Functional analysis, Ungar, New York, 1955. MR 0071727 (17:175i)
  • [5] I. J. Schoenberg, Spline interpolation and the higher derivatives, Proc. Nat. Acad. Sci. U.S.A. 51 (1964), 24-28. MR 0160064 (28:3278)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 26.40

Retrieve articles in all journals with MSC: 26.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0264001-6
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society